Jump to content

Abyk

Members
  • Content count

    1
  • Joined

  • Last visited

Everything posted by Abyk

  1. It could definitely be Proviron. Weed can lower your serotonin and increase cortisol levels in some people, particularly people sensitive to stimulants. I personally can not tolerate any stimulants, and only certain strains of weed will make me feel ok, and not to much. I start taking proviron about 10 days ago, i start being agitated, gave me terrible anxiety and made me very depressed; so I stopped to see if it was the Pro. or other things. In few days it All went away. So i tried again yesterday and it was horrible, this is the next morning after and i still feel how stimulent it is. Proviron like any androgens will stimulate your central nervous system, this causes release of ACTH, this hormone will stimulate your adrenals to produce cortisol. When cortisol is released it is always released with adrenaline, this is what makes me feel edgy and gives that feeling of anxiety. Cortisol also inhibits serotonin pathway in the brain, making 5htp converting into a different chemical than serotonin, a chemical known to be neuro-toxic. FYI, i do not smoke weed. To combat this i took pure 250mg CBD gel caps under the tongue, each gel caps has 25 mg of CBD, quite strong. Bcs of them i was able to sleep. Keep in mind that even CBD in some people can be also a stimulant, particularly at lower dosages. Some people use CBD as nootropic. Other stuff you can use is L-theanine, Taurine, Glycine, Magnesium, Melissa, 5HTP and Magnolia Bark for cortisol. Take a strong fish oil to decrease inflammation and lower cortisol, and stay away from stimulants like coffee or weed. Your brain will regenerate and you will feel much better. Good luck!
×